# SDR DXTA2012101205140

- Difficulty date: October 9, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 3,400 hours, 3,137 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR INDICATOR LIGHTS DID NOT ILLUMINATE GREEN ON GEAR EXTENSION. LIGHTS TEST WOULD NOT ILLUMINATE RMG LIGHT. FOLLOWED CHECKLIST AND ALL INFORMATION LED TO A NORMAL LANDING AS GEAR APPEARED TO BE DOWN AND LOCKED.  REMOVED AND REPLACED ALL FOUR LIGHT BULBS IN GREEN DOWN/LOCK INDICATOR. OPERATIONAL CHECK GOOD. IAW MM 33-10-00-201.
